# SDR AALA201806229011

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 28,745 hours, 11,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 113629
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS SEAT MOUNTED ROW 22 THRU ROW 30 RIGHT HAND SIDE FAILED TO STAY ON DURING TEST OF BATTERY PACK CAPACITY CHECK. REPLACED BATTERY PACK (M1671) PER AMM 33-51-06 OPERATIONS CHECK NORMAL.
